AIMS Mathematics, 2017, 2(4): 622-634. doi: 10.3934/Math.2017.4.622

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Certain subclass of analytic functions related with conic domains and associated with Salagean q-differential operator

1 Department of Mathematics COMSATS Institute of Information Technology, Abbottabad, Pakistan
2 Department of Mathematics Riphah International University Islamabad, Pakistan
3 School of Mathematical Sciences, Faculty of Sciences and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

In our present investigation, by using Salagean q-differentialoperator we introduce and define new subclass$k-\mathcal{US}(q,\gamma ,m),$ $\gamma \in C\backslash \{0\},$ andstudied certain subclass of analytic functions in conic domains. Weinvestigate the number of useful properties of this class suchstructural formula and coefficient estimates Fekete--Szego problem,we give some subordination results, and some other corollaries.
  Article Metrics


1. W. Ma, D. Minda, Uniformly convex functions, Ann. Polon. Math., 57 (1992), 165-175.    

2. F. Rønning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Am. Math. Soc., 118 (1993), 189-196.    

3. A. W Goodman, Univalent Functions, vols. I, II, Polygonal Publishing House, New Jersey, 1983.

4. A. W Goodman, On uniformly convex functions, Ann. Polon. Math., 56 (1991), 87-92.    

5. S. Kanas, A.Wisniowska, Conic domains and k-starlike functions, Rev. Roum. Math. Pure Appl., 45 (2000), 647-657.

6. S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327-336.    

7. K.G Subramanian, G. Murugusundaramoorthy, P.Balasubrahmanyam, H. Silverman, Subclasses of uniformly convex and uniformly starlike functions, Math. Jpn., 42 (1995), 517-522.

8. R. Bharati, R. Parvatham, A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math., 28 (1997), 17-32.

9. H. S. Al-Amiri, T. S. Fernando, On close-to-convex functions of complex order, Int. J. Math. Math. Sci., 13 (1990), 321-330.    

10. M. Acu, Some subclasses of α-uniformly convex functions, Acta Math. Acad. Pedagogicae Nyiregyhaziensis, 21 (2005), 49-54.

11. A. Gangadharan, T. N Shanmugam, H. M., Srivastava, Generalized hypergeometric functions associated with k-uniformly convex functions, Comput. Math. Appl., 44 (2002), 1515-1526.    

12. A. Swaminathan, Hypergeometric functions in the parabolic domain, Tamsui Oxf. J. Math. Sci., 20 (2004), 1-16.

13. S. Kanas, Techniques of the differential subordination for domain bounded by conic sections, Int. J. Math. Math. Sci., 38 (2003), 2389-2400.

14. N. Khan, B. Khan, Q. Z. Ahmad and S. Ahmad, Some Convolution Properties of Multivalent Analytic Functions, AIMS Math., 2 (2017), 260-268.    

15. S. S. Miller, P. T. Mocanu, Differential Subordinations: Theory and Applications, Series of Monographs and Textbooks in Pure and Application Mathematics, vol. 225. Marcel Dekker, New York, 2000.

16. S. Kanas, D. Raducanu, Some class of analytic functions related to conic domains, Math. Slovaca, 64 (2014), 1183-1196.

17. S. Ruscheweyh, New criteria for univalent functions, Proc. Am. Math. Soc., 49 (1975), 109-115.    

18. K. I. .Noor, M. Arif, W. Ul-Haq, On k-uniformly close-to-convex functions of complex order, Appl. Math. Comput., 215 (2009), 629-635.

19. W. Rogosinski, On the coeffcients of subordinate functions, Proc. Lond. Math. Soc., 48 (1943), 48-82.

20. S. J. Sim, O. S., Kwon, N. E. Cho, H. M. Srivastava, Some classes of analytic functions associated with conic regions, Taiwan. J. Math., 16 (2012), 387-408.    

21. W. C. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in: Proceedings of the Conference on Complex Analysis, Tianjin, 1992, Z. Li, F. Ren, L. Yang, S. Zhang (Eds.) pp. 157-169, International Press, Cambridge, MA, 1994.

22. Z. Shareef, S. Hussain, M. Darus, Convolution operator in geometric functions theory, J. Inequal. Appl., 2012, 2012:213.

23. K. I. Noor, M. A Noor, On certain classes of analytic functions defined by Noor integral operator, J. Math. Anal. Appl., 281 (2003), 244-252.    

24. S. Mahmood, J. Sokol, New subclass of analytic functions in conical domain associated with ruscheweyh q-Differential operator, Results Math., 71 (2017), 1345-1357.    

25. S. Shams, S. R. Kulkarni, J. M. Jahangiri, Classes of uniformly starlike and convex functions, Int. J. Math. Math. Sci., 55 (2004), 2959-2961.

26. H. Selverman, Univalent functions with negative coeffcients, Proc. Amer. Math. Soc., 51 (1975), 109-116.    

27. S. Owa, Y. Polatoglu, E.Yavuz, Coeffcient inequalities for classes of uniformly starlike and convex functions, J. Ineq. Pure Appl. Math., 7 (2006), 1-5.

28. R. M. Ali, Starlikeness associated with parabolic regions, Int. J. Math. Sci., 4 (2005), 561-570.

29. M. Govindaraj and S. Sivasubramanian, On a class of analytic functions related to conic domains involving q-calculus, Analysis Math., 43 (2017), 475-487.    

30. G. S. Salagean, Subclasses of univalent functions, in: Complex Analysis, fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), Lecture Notes in Mathematics, 1013, Springer (Berlin, 1983), 362-372.

31. G. E. Andrews, G. E. Askey and R. Roy, Special Functions, Cambridge University Press, Cambridge, 1999.

32. C. R. Adams, On the linear partial q-difference equation of general type, Trans. Amer. Math. Soc., 31 (1929), 360-371.

33. R. D. Carmichael, The general theory of linear q-difference equations, Amer. J. Math., 34 (1912), 147-168.    

34. F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203.

35. T. E. Mason, On properties of the solution of linear q-difference equations with entire function coeffcients, Amer. J. Math., 37 (1915), 439-444.    

36. W. J. Trjitzinsky, Analytic theory of linear q-difference equations, Acta Math., 61 (1933), 1-38.    

37. M. E. H. Ismail, E. Merkes and D. Styer, A generalization of starlike functions, Complex Variables Theory and Appl., 14 (1990), 77-84.    

Copyright Info: © 2017, Shahid Khan, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved